RISC RISC Research Institute for Symbolic Computation  
  • @article{RISC5451,
    author = {J. Ablinger and J. Blümlein and A. De Freitas and A. Hasselhuhn and C. Schneider and F. Wißbrock},
    title = {{Three Loop Massive Operator Matrix Elements and Asymptotic Wilson Coefficients with Two Different Masses}},
    language = {english},
    journal = {Nucl. Phys. B.},
    volume = {921},
    pages = {585--688},
    isbn_issn = {ISSN 0550-3213},
    year = {2017},
    note = {arXiv:1705.07030 [hep-ph]},
    refereed = {yes},
    length = {99},
    url = {https://arxiv.org/abs/1705.07030}
    }